# SDR SWAA2021052775190

- Difficulty date: May 20, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N747SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29799
- Aircraft time: 74,617 hours, 44,264 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SLIDE PRESSURE IS LOW OUT OF GO BAND TO THE LEFT / REMOVAL AND REPLACEMENT OF L2 SLIDE PERFORMED PER MT 725-61-06.
